# SDR AALA201610059010

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 7,452 hours, 2,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100143048
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE  AT SEAT 14L.  FOUND EMERGENCY LIGHT SEAT HARNESSES BROKEN AND REPLACED IT IAW EPSM 20-33-22 AND AMM 33-51-08.
